# SDR 99ZZZX3470

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43AE
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11016
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 95437411
- Condition: Cracked
- Location: Mlg
- Part time: 4,000 hours
- Component: Goodyearaero, 95504632
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS PART, LOCATED IN THE O-RING SEALING AREA,  WAS TESTED FOR MILLION AIR, SALT LAKE CITY, UT, IAW AIRCRAFT BRAKING SYSTEMS 32-42-05.
